I am a boy, 13 years of age, I am of average weight (don't know if that's important, but it seemed related to digestion so I thought I'd say that), I have access to meals (when I'm hungry I usually fix myself a snack) and I am currently experiencing rather unpleasant moments of regurgitation.
I'll list things I do that might be worth knowing:
- If compared, one would find my intake of milk/coffee is much higher than my intake of water and water-based drinks. Also, most of the times puking has occurred I had had cordial.
- Once I had a migraine. I read drinking water helped, I immediately went to get some water to drink. It hadn't really helped and while I was drinking the water I started to sort of... Well it didn't feel right drinking it and I spat some out, coughed some out, etc. I ended up crying while I was drinking it as well.
- When I regurgitate it feels like vomit and it stings the back of my throat, but it doesn't end up looking like vomit...? It ends up more like spit with small amounts of food/chunks. Sometimes I have had to swallow it/choke it down. I can often tell when I'm about to 'spit', but on some occasions it just falls out of my mouth.
- I feel, beside the slight stinging at the back of my throat, no pain (stomach aches are rarely involved) during the 'spits' and often continue on with what I'm doing almost immediately after (after a change of clothes if necessary).
- My sleeping pattern is not the best, but I often get at least 8 hours of sleep. (Not sure if that even relates to it?)
- I thought(?) I had pin worms, having found one once. I occasionally experience unpleasant itching (usually goes away).
I'm not sure if this is of major importance or anything. Just needing to know if I should be concerned or if I should get a check-up or anything? Thanks for reading, I guess.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?